RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 1(229), Pages 205–206 (Mi umn2855)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectral properties of an oscillatory differential operator on the line

V. I. Yudovich


Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:1, 227–228

Bibliographic databases:

MSC: 47A11, 47A75
Received: 25.01.1982

Citation: V. I. Yudovich, “Spectral properties of an oscillatory differential operator on the line”, Uspekhi Mat. Nauk, 38:1(229) (1983), 205–206; Russian Math. Surveys, 38:1 (1983), 227–228

Citation in format AMSBIB
\Bibitem{Yud83}
\by V.~I.~Yudovich
\paper Spectral properties of an oscillatory differential operator on the line
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 1(229)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn2855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693750}
\zmath{https://zbmath.org/?q=an:0532.47037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..227Y}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 1
\pages 227--228
\crossref{https://doi.org/10.1070/RM1983v038n01ABEH003419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SD26300033}


Linking options:
  • http://mi.mathnet.ru/eng/umn2855
  • http://mi.mathnet.ru/eng/umn/v38/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borovskikh, Yu. V. Pokornyi, “Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels”, Russian Math. Surveys, 49:3 (1994), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:188
    Full text:87
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019